# SDR SIMA3162

- Difficulty date: November 11, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GO3071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 4500 - EMERGENCY FLOOR PROXIMITY LIGHT AT ROW 7 IS INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED BULB AT SEAT 7A FLOOR LIGHT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
